Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 166, NWS Norman, OK

April 18, 2015Beckham County, Roger Mills County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 18, 2015, 7:32 PM CDT for Beckham County, Roger Mills County, Oklahoma. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2015, 7:32 PM CDT (00:32 UTC)
Expired
Apr 18, 2015, 8:00 PM CDT
In force
28 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Beckham County, OK, Roger Mills County, OK

The radar

The Altus AFB radar (KFDR), 131 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 7:36 PM CDTHAIL 1.7510 Nw Sayre, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 2:27 PM CDTTornado WatchSPC6 hr
Apr 18, 6:31 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 137 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
137 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
2687 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WUUS54 KOUN 190032
SVROUN
OKC009-129-190100-
/O.NEW.KOUN.SV.W.0166.150419T0032Z-150419T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
732 PM CDT SAT APR 18 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BECKHAM COUNTY IN WESTERN OKLAHOMA...
  SOUTH CENTRAL ROGER MILLS COUNTY IN WESTERN OKLAHOMA...

* UNTIL 800 PM CDT

* AT 731 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
  OF SWEETWATER...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SAYRE...ERICK...SWEETWATER AND BERLIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3542 9997 3552 9948 3526 9949 3513 9993
TIME...MOT...LOC 0031Z 239DEG 24KT 3536 9978 

HAIL...1.00IN
WIND...60MPH
 
$$

30
1 follow-up statement
209 
WWUS54 KOUN 190042
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
742 PM CDT SAT APR 18 2015

OKC009-129-190100-
/O.CON.KOUN.SV.W.0166.000000T0000Z-150419T0100Z/
BECKHAM OK-ROGER MILLS OK-
742 PM CDT SAT APR 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR CENTRAL BECKHAM AND SOUTH CENTRAL ROGER MILLS COUNTIES...

AT 742 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF SAYRE...MOVING NORTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SAYRE...ERICK...SWEETWATER AND BERLIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR WESTERN
OKLAHOMA.

LAT...LON 3542 9997 3552 9948 3526 9949 3513 9993
TIME...MOT...LOC 0042Z 239DEG 24KT 3536 9972 

HAIL...1.75IN
WIND...60MPH
 
$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:59 PM CDT, 33 minutes earlier.

Area forecast discussion, Apr 18, 6:59 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
659 PM CDT SAT APR 18 2015

.AVIATION...19/00Z TAF ISSUANCE...
ACTIVE AVIATION FORECAST FOR MANY AIRFIELDS TONIGHT. SCATTERED
THUNDERSTORMS WILL CONTINUE TO IMPACT TAF SITES THROUGH MIDNIGHT
THIS EVENING. EXPECT BRIEF PERIODS OF MVFR TO POSSIBLY IFR
CONDITIONS AND VARIABLE GUSTY WINDS AS ANY THUNDERSTORM IMPACTS
AREA AERODROMES. WINDS WILL BE PRIMARILY OUT OF THE SOUTH
OVERNIGHT... SLOWLY VEERING TO THE W/NW THROUGH SUNDAY MORNING.
EXPECT VFR CEILINGS TO FLIRT WITH MVFR THROUGH SUNDAY MORNING...
WITH CEILINGS SLOWLY RECOVERING THROUGH MID DAY.

JTK

&&

.PREV DISCUSSION... /ISSUED 627 PM CDT SAT APR 18 2015/

UPDATE...
QUICK UPDATE TO PRECIP/WX OVERNIGHT...

DISCUSSION...
SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP ACROSS WRN OK AND WRN
N TX THIS EVENING. THIS ACTIVITY WILL CONTINUE TO EVOLVE THROUGH
THE EVENING... WITH MOST STORMS DEVELOPING AHEAD OF THE DRYLINE
WITHIN THE WARM SECTOR. THROUGH 23Z... THE DRYLINE WAS VISIBLE ON
KFDR REACHING AS FAR AS WRN WILBARGER AND BAYLOR COUNTIES... AND
HAS STARTED TO SHOW SIGNS OF SLOWLY RETREATING WESTWARD. VIS SAT
SHOWS SOME CONTINUAL CU DEVELOPMENT ALONG THIS BOUNDARY AS IT
RETREATS. GIVEN SUPPORT ALOFT FROM THE STOUT UPPER LOW... EXPECT
STORMS TO CONTINUE TO DEVELOP ACROSS TEXOMA. EXPECT INSTABILITY TO
SLOWLY START A DOWNWARD TREND ACROSS THE REGION... WITH CURRENT
CONVECTION SLOWLY FILLING IN ACROSS CENTRAL OK THROUGH 7 TO 8 PM
CDT. MESOSCALE GUIDANCE IS IN DECENT AGREEMENT OF A FAIRLY LONG
LINE FROM THE RED RIVER TO THE OK/KS BORDER DEVELOPING THROUGH 8PM
AND MOVING EASTWARD AS A COMPLEX ACROSS CENTRAL OK OVERNIGHT. THE
TORNADO THREAT WILL CONTINUE TO TREND DOWN THROUGH SUNSET... WITH
THE BEST CHANCE REMAINING IN NW OK... WHERE A WEAK SFC BOUNDARY
CONTINUES TO LINGER RESULTING IN INCREASED LL SHEAR. WITH THAT
SAID... STORMS IN THE NORTH HAVE TRIED THEIR BEST... WITH REPORTS
OF FUNNELS BUT NO TORNADOES. THROUGH SUNSET... HAIL AND WIND WILL
BE THE PRIMARY THREATS AS STORMS DEVELOP INTO A LINE AND GET SOME
SUPPORT FROM A SLIGHT UPTICK IN THE LLJ.

JTK

PREV DISCUSSION... /ISSUED 231 PM CDT SAT APR 18 2015/

DISCUSSION...
GETTING BUSY... SO THIS WILL BE SHORT.

ANOTHER ROUND OF SEVERE STORMS EXPECTED LATER THIS AFTERNOON
THROUGH THIS EVENING AS UPPER LOW CONT TO SLOWLY MOVE EAST AND
NORTHEAST. THE LOW IS EXPECTED TO OPEN UP AND SHIFT EAST TOMORROW.
AS THIS OCCURS A COLD FRONT WITH GUSTY NORTH WINDS WILL SWEEP
SOUTHEAST ACROSS THE AREA. COULD SEE A FEW SHOWERS/THUNDERSTORMS
UNDER THE UPPER LOW ACROSS NORTHERN OKLAHOMA ON SUNDAY. WITH COLD
TEMPS ALOFT ASSOCIATED WITH THIS LOW... COULD SEE SOME SMALL HAIL
ASSOCIATED WITH THE STORMS.

WILL THEN SEE A COUPLE OF DRY DAYS BEFORE ANOTHER ACTIVE PERIOD
BEGINNING TUESDAY AND LINGERING REALLY THROUGH THE REMAINDER OF
THE UPCOMING WEEK. NO REAL STRONG SIGNAL FOR SEVERE... BUT IT IS
GETTING TO BE LATE APRIL... SO CAN NOT COMPLETELY RULE IT OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  56  72  44  66 /  70  30   0   0
HOBART OK         53  71  42  67 /  30  10   0   0
WICHITA FALLS TX  55  75  45  70 /  40  10   0   0
GAGE OK           48  65  38  65 /  50  20   0   0
PONCA CITY OK     56  71  42  65 /  70  60  10   0
DURANT OK         57  77  49  70 /  50  20   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Apr 18, 2:55 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
255 PM CDT SAT APR 18 2015

OKZ004>048-050>052-TXZ083>090-191800-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
255 PM CDT SAT APR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE STORMS ACROSS MUCH OF
OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE ENHANCED RISK AREA IS ALONG AND EAST OF A LINE FROM BUFFALO...TO
CHEYENNE...TO MANGUM IN OKLAHOMA...TO QUANAH AND BENJAMIN IN WESTERN
NORTH TEXAS....AND WEST OF A LINE FROM MEDFORD...TO OKLAHOMA CITY..TO
ARDMORE. THE REMAINDER OF OKLAHOMA AND WESTERN NORTH TEXAS IS IN
A SLIGHT RISK.

TIMING...
THROUGH MIDNIGHT.

IMPACTS...
HAIL UP TO THE SIZE OF GOLF BALLS TO TENNIS BALLS...AND WIND
GUSTS UP TO 70 MPH WILL BE THE MAIN CONCERNS. A COUPLE OF
TORNADOES MAY ALSO OCCUR ACROSS MAINLY WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS LATE THIS AFTERNOON AND EVENING.

DISCUSSION...
SCATTERED THUNDERSTORMS HAVE DEVELOPED FROM NORTH CENTRAL INTO WESTERN
OKLAHOMA EARLY THIS AFTERNOON. THESE STORMS HAVE DEVELOPED IN AN
ENVIRONMENT SUPPORTIVE OF RAPID STORM ORGANIZATION...AND HAVE AT TIMES
BECOME SEVERE. THESE STORMS ARE LIKELY TO PERSIST OVER THE NEXT SEVERAL
HOURS...WITH ADDITIONAL STORMS DEVELOPING OVER WESTERN OKLAHOMA DOWN
INTO WESTERN NORTH TEXAS. LARGE HAIL AND DAMAGING WINDS WILL REMAIN
THE MAIN CONCERNS WITH THE STRONGEST STORMS...THOUGH A COUPLE OF
TORNADOES WILL ALSO BE POSSIBLE WITH STORMS ACROSS WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS.

STORMS MAY MERGE INTO ONE OR MORE CLUSTERS THIS EVENING AND TONIGHT...
AS THEY MOVE TO THE NORTHEAST. THESE AREAS OF STORMS MAY CONTINUE TO
POSE A THREAT OF LARGE HAIL AND DAMAGING WINDS...ALONG WITH LOCALLY
HEAVY RAINFALL...AS THEY MOVE THROUGH NORTHERN AND CENTRAL OKLAHOMA.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL LINGER INTO SUNDAY. SEVERE WEATHER
IS UNLIKELY BUT A FEW STORMS MAY BECOME STRONG PRODUCING SMALL
HAIL.

SHOWER AND THUNDERSTORM CHANCES WILL RETURN MONDAY NIGHT THROUGH
FRIDAY...AS A SERIES OF UPPER LEVEL SYSTEMS MOVE ACROSS THE SOUTHERN
PLAINS. STRONG TO SEVERE THUNDERSTORM POTENTIAL WILL LIKELY EXIST
FOR A TIME FROM MID TO LATE NEXT WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

EM/MBS/AUSTIN

In the hours before

Local storm report, Apr 18, 7:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
712 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             1 S COLONY              35.33N 98.67W
04/18/2015  E1.50 INCH       WASHITA            OK   OTHER FEDERAL

&&

JTK
Local storm report, Apr 18, 7:14 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
714 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             2 N WAYNOKA             36.61N 98.88W
04/18/2015  E1.25 INCH       WOODS              OK   STORM CHASER

0714 PM     HAIL             CORDELL                 35.29N 98.99W
04/18/2015  E1.00 INCH       WASHITA            OK   FIRE DEPT/RESCUE

&&

JPIKE
Local storm report, Apr 18, 7:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
719 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             1 E CORDELL             35.29N 98.97W
04/18/2015  E1.75 INCH       WASHITA            OK   FIRE DEPT/RESCUE

&&

JPIKE
Local storm report, Apr 18, 7:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
721 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             SSE CORDELL             35.29N 98.99W
04/18/2015  E1.25 INCH       WASHITA            OK   TRAINED SPOTTER

&&

JPIKE
Local storm report, Apr 18, 7:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
728 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             6 NE WARREN             34.85N 99.16W
04/18/2015  E1.00 INCH       KIOWA              OK   PUBLIC

&&

JTK
Local storm report, Apr 18, 7:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
729 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             8 S HYDRO               35.43N 98.58W
04/18/2015  E1.75 INCH       CADDO              OK   PUBLIC

&&

JTK

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:00 PM CDTSevere Thunderstorm WarningOUNMajor, Woodward22 min
Apr 18, 7:09 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Dewey, Kingfisher and 1 more51 min
Apr 18, 7:10 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills50 min
Apr 18, 7:12 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray48 min
Apr 18, 7:24 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Oklahoma, Pottawatomie, Seminole51 min
Apr 18, 7:54 PM CDTSpecial Weather StatementOUNMarshall51 min
Apr 18, 7:57 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills48 min
Apr 18, 8:07 PM CDTSevere Thunderstorm WarningOUNMajor, Woodward38 min
Apr 18, 8:09 PM CDTSpecial Weather StatementOUNAlfalfa36 min
Apr 18, 8:12 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole48 min
Apr 18, 8:16 PM CDTSpecial Weather StatementOUNGarvin, Murray44 min
Apr 18, 8:24 PM CDTSpecial Weather StatementOUNAtoka, Marshall51 min
Apr 18, 8:25 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant50 min
Apr 18, 8:31 PM CDTSpecial Weather StatementOUNCuster, Dewey44 min
Apr 18, 8:36 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward39 min
Apr 18, 8:43 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward32 min
Apr 18, 8:45 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita30 min
Apr 18, 8:47 PM CDTSpecial Weather StatementOUNNoble28 min
Apr 18, 9:13 PM CDTSpecial Weather StatementOUNAlfalfa, Grant, Major47 min
Apr 18, 9:14 PM CDTSpecial Weather StatementOUNSeminole46 min
Apr 18, 9:38 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Johnston, Love, Marshall3 hr
Apr 18, 9:42 PM CDTSpecial Weather StatementOUNHughes, Pontotoc33 min
Apr 18, 10:15 PM CDTSpecial Weather StatementOUNGarfield30 min
Apr 18, 10:40 PM CDTSpecial Weather StatementOUNHughes20 min
Apr 19, 4:41 AM CDTSpecial Weather StatementOUNBlaine49 min
Apr 19, 5:27 AM CDTSpecial Weather StatementOUNBlaine, Kingfisher48 min
Apr 19, 10:47 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Custer, Dewey and 11 more6 hr
Apr 19, 11:14 AM CDTSpecial Weather StatementOUNHarper46 min
Apr 19, 12:09 PM CDTSpecial Weather StatementOUNHarper36 min
Apr 19, 1:01 PM CDTSpecial Weather StatementOUNWoods, Woodward44 min
Apr 19, 2:00 PM CDTSpecial Weather StatementOUNKay30 min
Apr 19, 2:17 PM CDTSpecial Weather StatementOUNCleveland28 min
Apr 19, 2:21 PM CDTSpecial Weather StatementOUNKay24 min
Apr 19, 2:35 PM CDTSpecial Weather StatementOUNLincoln25 min
Apr 19, 2:48 PM CDTSpecial Weather StatementOUNCleveland27 min
Apr 19, 3:07 PM CDTSpecial Weather StatementOUNNoble23 min
Apr 19, 3:08 PM CDTSpecial Weather StatementOUNMajor37 min
Apr 19, 3:09 PM CDTSpecial Weather StatementOUNGrant36 min
Apr 19, 3:13 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant32 min
Apr 19, 3:32 PM CDTSpecial Weather StatementOUNKay28 min
Apr 19, 4:13 PM CDTSpecial Weather StatementOUNPayne32 min
Apr 19, 4:16 PM CDTSpecial Weather StatementOUNPayne29 min
Apr 19, 4:33 PM CDTSpecial Weather StatementOUNAtoka27 min
Apr 19, 4:40 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal35 min
Apr 19, 4:45 PM CDTSpecial Weather StatementOUNLincoln30 min
Apr 19, 5:14 PM CDTSpecial Weather StatementOUNAtoka31 min
Apr 19, 5:42 PM CDTSevere Thunderstorm WarningOUNAtoka18 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.